# SDR SWI2024F00930

- Difficulty date: June 15, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,168 hours, 28,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL BETWEEN FS677.00 TO FS693.00 HAS CORROSION (MARKED) (C-CHECK RO 10/7/2024) (FILED OPEN)REMOVED AND REPLACED WITH  NEW  R/H FLOOR SILL BETWEEN FS677.00 TO FS693.00 REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG SH670-32170 REV V. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
